MathSciNet Relay Station
MathSciNet bibliographic data
MR1881675 (2002m:65005) 65C05 (65D30)
Yue, Rong-Xian; Hickernell, Fred J. Integration and approximation based on scramble sampling in arbitrary dimensions. Complexity of multivariate problems (Kowloon, 1999). J. Complexity 17 (2001), no. 4, 881–897.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement